Home | About IJMPO | Editorial board | Search | Ahead of print | Current Issue | Archives | Instructions | Subscribe | Advertise | Contact us |  Login 
Indian Journal of Medical and Paediatric Oncology
Search Article 
  
Advanced search 
 
IMAGES IN ONCOLOGY
Year : 2013  |  Volume : 34  |  Issue : 4  |  Page : 333

Hand foot syndrome associated with standard dose cytarabine


Department of Medical Oncology, Dr. BRA IRCH, AIIMS, New Delhi, India

Correspondence Address:
Saphalta Baghmar
Department of Medical Oncology, Dr. BRA IRCH, AIIMS, New Delhi - 110 029
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0971-5851.125263

Rights and Permissions

Hand-foot syndrome, is a side effect of cytotoxic chemotherapy, causes erythema, dysthesias, swelling of palms and soles and sometimes blisters. Rarely, it may ulcerate. The most commonly used drug that frequently causes this reaction is 5-fluorouracil or its prodrug oral capecitabine. High dose cytarabine is known to cause HFS. Here we report a case of HFS caused by standard dose cytarabine.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed1192    
    Printed27    
    Emailed0    
    PDF Downloaded239    
    Comments [Add]    

Recommend this journal